# SDR SWIA200514569

- Difficulty date: January 29, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 8,650 hours, 6,779 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FUSELAGE FS 280.00 RBL 9.0 LOWER FLANGE OF TRANSVERSE BEAM CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED FS280, RBL 9 LOWER FLANGE OF TRANSVERSE BEAM IAW CRJ REO 601R-53-11-171 REV A.
